# SDR USAA970314

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1016
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 9 INCH CORRODED AREA APPROX .5 INCH WIDE AT BS 1016 BL 0 CHORD.  CUTOUT CORRODED SECTION AND SPLICED IN FABRICATED REPAIR.  REPAIRED PER SRM 51-40-3 AND BOEING DRW 65-46568.  CORROSION TASK NR C53-208-01, CORROSION LEVEL 2.  (M)
